MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6+ 14MM RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 6+ 14MM RIGHT; KNEE COMPONENT
Model Number EIS6P14R
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Patient underwent right tkr on (b)(6) 2019.Revised on (b)(6) 2021 due to instability.Insert revised from 14mm to 20mm.(b)(6)-c1100.

Brand Name
EVOLUTION MP CS INSERT SIZE 6+ 14MM RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11849168
Report Number3010536692-2021-00309
Device Sequence Number4366733
Product Code HRY
UDI-Device IdentifierM684EIS6P14R1
UDI-PublicM684EIS6P14R1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS6P14R
Device Catalogue NumberEIS6P14R
Device Lot Number1791696
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/02/2021
Initial Date Received by Manufacturer 05/02/2021
Supplement Date Received by Manufacturer05/02/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date07/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR